# SDR MALA040140

- Difficulty date: January 24, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Separated
- Location: Mlg
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3666, INFLIGHT AFTER TAKEOFF FROM MEM, RT GEAR INTRANSIT LIGHT AND RED HANDLE ILLUMINATED.  AIR RETURN TO MEM.  MAINTENANCE FERRIED TO MSP FOR FURTHER T/S AND REPAIR.  MX REINSPECTED RT UPLOCK SENSOR FOUND BACKSHELL AT UPLOCK SENSOR RT MAIN GEAR COMPLETELY OFF CONNCTOR.  CLEANED BACKSHELL AND CONNECTOR, REINSTALLED BACKSHELL AND PERFORMED TEST OF SENSOR OPERATION REF 32-60-17 501.  TEST PASSES; OK FOR SERVICE.
